# SDR CA090226005

- Difficulty date: February 26, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Navion STCNAVION
- Aircraft time: 3,425 hours
- Engine: Cont IO550B
- Propeller: Mcauly D3A32C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 82NDB2
- Condition: Unserviceable
- Location: Propeller
- Part time: 645 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND IN BLADE "O-RING" GROOVE THAT IS NOT REPAIRABLE IAW MFG MM BOM100-1R4.
